# SDR UALA2012050802665

- Difficulty date: May 4, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 41,738 hours, 16,090 cycles
- Engine: Iae V2527A5
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE FADEC B FAULT DISPLAYED DURING START.  RETURN TO BLOCKS.
